No Cover Image

Journal article 650 views

Asymptotic properties of ground states of scalar field equations with a vanishing parameter

Vitaly Moroz Orcid Logo, Cyrill Muratov

Journal of the European Mathematical Society, Volume: 16, Issue: 5, Pages: 1081 - 1109

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/jems/455

Published in: Journal of the European Mathematical Society
ISSN: 1435-9855
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14016
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: [accepted October 2012]arXiv:1202.3426
College: College of Science
Issue: 5
Start Page: 1081
End Page: 1109